Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/75167
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: On dissipativity of Takagi-Sugeno fuzzy descriptor systems with time-delay
Author: Han, C.
Wu, L.
Shi, P.
Zeng, Q.
Citation: Journal of the Franklin Institute, 2012; 349(10):3170-3184
Publisher: Pergamon-Elsevier Science Ltd
Issue Date: 2012
ISSN: 0016-0032
1879-2693
Statement of
Responsibility: 
Chunsong Han, Ligang Wu, Peng Shi, Qingshuang Zeng
Abstract: This paper is concerned with the dissipativity analysis for Takagi–Sugeno (T–S) fuzzy descriptor systems with time-delay. By using of delay partitioning approach, a delay-dependent criterion is established in terms of strict linear matrix inequalities (LMIs), which guarantees the considered system to be admissibility and strict (Q,R,S)-α-dissipativity. The obtained results dependent upon not only time delay but also the number of delay partitions, thus are less conservative. In addition, the developed results encompass available results on H∞ performance and strict passivity analysis as special cases. A numerical example is provided to illustrate the effectiveness of the proposed theories.
Rights: © 2012 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
DOI: 10.1016/j.jfranklin.2012.10.007
Appears in Collections:Aurora harvest
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.